Hail, Clark
- When
- July 23, 2:37 PM EST to 2:41 PM EST
- Where
- Clark County, 0.87 mi NW of Springfield
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.930, -83.810
Thunderstorms developed in an unstable air mass ahead of a cold front during the afternoon. These storms began to organize and became severe.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Thunderstorms developed in an unstable air mass ahead of a cold front during the afternoon. These storms began to organize and became severe. The main threat from these storms was damaging wind and large hail. Some locations were hit by multiple storms over a short period of time. This caused very heavy rainfall that resulted in flooding and flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 23, 2:00 PM EST, 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 300 PM EDT TUE JUL 23 2013 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL EXIT OUR REGION LATE THIS EVENING AS A COLD FRONT MOVES ACROSS THE AREA. HIGH PRESSURE WILL THEN BRING FAIR WEATHER AND BELOW NORMAL TEMPERATURES TO THE AREA THROUGH THURSDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... A COLD FRONT CROSSING NORTHERN INDIANA AND SOUTHERN MICHIGAN WILL ARRIVE ACROSS OUR AREA TONIGHT. A PRE FRONTAL CONVERGENT BAND...ASSOCIATED WITH A PRE FRONTAL TROUGH WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. MODERATE TO STRONG ML CAPE OF 2500 J/KG ACROSS THE NORTH...TO 3500 J/KG ACROSS THE SOUTH WILL COMBINE WITH MODEST 0-6 KM SHEAR OF AROUND 30 KT TO ALLOW FOR STRONG UPDRAFTS WITH THE POTENTIAL FOR STORMS TO ORGANIZE INTO BROKEN LINES AND CLUSTERS. THE HIGHEST CHANCE FOR STORMS WILL BE MAINLY ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR...AHEAD OF THE CONVERGENT BOUNDARY. THE MAIN THREAT FROM THESE STORMS THIS AFTERNOON AND EVENING WILL BE DAMAGING WINDS AND LARGE HAIL. THESE THREATS WILL CONTINUE TO BE HIGHLIGHTED IN THE HWO...ALONG WITH THE CURRENT SEVERE THUNDERSTORM WATCH THAT WAS ISSUED. THE FOCUS OF CONVECTION WILL SHIFT SOUTHEASTWARD THROUGH THE EVENING ALONG AND AHEAD OF THE PRE FRONTAL TROUGH. THE SEVERE POTENTIAL WILL DIMINISH AFTER SUNSET AS WE LOSE THE BOUNDARY LAYER INSTABILITY. HOWEVER...A FEW STRONG TO SEVERE STORMS COULD OCCUR EVEN WITHIN A COUPLE OF HOURS OF SUNSET ACROSS THE SOUTHEAST. THE COLD FRONT WILL MOVE SOUTHEASTWARD AND ARRIVE AT OUR NORTHERN ZONES DURING THE EVENING...AND WILL LIKELY ARRIVE AT THE SOUTHEASTERN ZONES BEFORE SUNRISE WEDNESDAY MORNING. THE CHANCES FOR ANY LINGERING SHOWERS WILL END WITH THE FRONTAL PASSAGE. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... HIGH PRESSURE WILL BUILD SOUTHEASTWARD ACROSS THE REGION WEDNESDAY AND WILL BRING WITH IT A MUCH DRIER AND COOLER AIRMASS. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES WEDNESDAY THROUGH THURSDAY NIGHT. RESIDUAL LOW LEVEL MOISTURE ON WEDNESDAY SHOULD RESULT IN MOSTLY CLOUDY SKIES WITH OCCASIONAL BREAKS IN THE CELLULAR NATURE OF THE CLOUD FIELD. THIS CLOUD COVER SHOULD PREVENT THE STRONG JULY SUN FROM COUNTERACTING THE COLD ADVECTION THAT WILL BE OCCURRING. THE RESULT WILL BE HIGH TEMPERATURES TOPPING OUT IN THE MIDDLE 70S. GRADUAL CLEARING IS EXPECTED WEDNESDAY EVENING WITH PARTLY CLOUDY SKIES EXPECTED THEREAFTER THROUGH THURSDAY. TEMPERATURES WEDNESDAY NIGHT WILL BE THE COOLEST OF THE WEEK...WITH OVERNIGHT LOWS EXPECTED TO BOTTOM OUT IN THE LOW TO MIDDLE 50S. ON THURSDAY...TEMPERATURES WILL REBOUND BY AT LEAST A FEW DEGREES IF NOT MORE FROM WEDNESDAY...AS HIGH PRESSURE WILL BE CENTERED ACROSS THE REGION WITH MOSTLY SUNNY SKIES. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL SLIDE OFF TO THE EAST THROUGH THE DAY ON FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS WILL LEAD TO SOME RETURN FLOW ACROSS THE AREA THROUGH THE DAY ON FRIDAY WITH TEMPERATURES CREEPING BACK UP INTO THE LOWER 80S. THE COLD FRONT WILL PUSH DOWN INTO OUR AREA LATE FRIDAY NIGHT AND THIS MAY BE ENOUGH TO PRODUCE A FEW SHOWERS/THUNDERSTORMS ACROSS OUR NORTHWEST LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. AS WE DESTABILIZE AHEAD OF THE FRONT ON SATURDAY...EXPECT A BETTER CHANCE OF THUNDERSTORMS TO SPREAD DOWN ACROSS THE REST OF OUR AREA THROUGH THE DAY. BY SUNDAY...THE FRONT WILL BE ALONG OR JUST SOUTHEAST OF OUR FA AND WITH SOME LINGERING INSTABILITIES...WILL HANG ON TO SOME LOWER POPS ACROSS OUR SOUTHEAST INTO SUNDAY. HIGH PRESSURE WILL BUILD BACK INTO THE AREA BEHIND THE FRONT FOR THE FIRST PART OF NEXT WEEK AS A NORTHWEST FLOW PATTERN PERSISTS ALOFT. MODELS ARE HINTING AT SOME ENERGY BRUSHING ACROSS SOUTHWEST PORTIONS OF OUR FA MONDAY NIGHT INTO TUESDAY. TIMING AND PLACEMENT IS SOMEWHAT UNCERTAIN SO WILL KEEP POPS ON THE LOWER SIDE AND PRIMARILY ACROSS OUR SOUTHERN AREAS ON TUESDAY. TEMPERATURES WILL REMAIN SEASONABLY ON THE COOLER SIDE THROUGH THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LATEST OBJECTIVE ANALYSIS SUGGESTS THAT THE MAIN CONVECTIVE ACTIVITY TO AFFECT THE TAF SITES THIS AFTERNOON INTO THIS EVENING WILL BE ALONG AND AHEAD OF A DEVELOPING PRE FRONTAL TROUGH JUST TO OUR NW. IN A MODERATE TO STRONG UNSTABLE AIRMASS...ALONG WITH JUST ENOUGH AMPLE SHEAR...CLUSTERS OF STORMS...SOME IN LINEAR SEGMENTS SHOULD PROGRESS FROM NW TO SE ACRS THE TAF SITES BETWEEN 20Z AND 24Z. IT IS TOO EARLY TO PINPOINT WIND GUST AND HAIL POTENTIAL AT ANY GIVEN SITE...BUT STRONG WINDS AND HAIL ARE CERTAINLY PLAUSIBLE. WILL AMEND ACCORDINGLY IF NEEDED. OTHERWISE...HAVE PLACED A TEMPO GROUP WITH IFR VSBYS/MVFR CIGS WHEN THE BEST THREAT IS EXPECTED AT EACH TAF SITES. THE PRE FRONTAL TROUGH WILL BE FOLLOWED BY A COLD FRONT LATER THIS EVENING WHICH WILL SHOW A MARKED WIND SHIFT TO THE NORTH. THIS WILL USER IN DRIER AIR AT THE SURFACE AS THE FRONT PUSHES SOUTH OF THE OHIO RIVER OVERNIGHT. MODELS CONTINUE TO SHOW SOME LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT. THIS MOISTURE IN A LOW LEVEL CAA REGIME WILL LIKELY PRODUCE SOME POST FRONTAL STRATOCUMULUS WHICH MAY END UP IN THE MVFR CATEGORY. HAVE SHOWED THIS IN THE TAFS. ON WEDNESDAY...HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND OHIO VALLEY REGION. DIURNAL HEATING SHOULD ALLOW THE MVFR STRATOCUMULUS DECK LIFT TO A LOW VFR CUMULUS DECK BY 18Z. WINDS WILL SHIFT TO THE NORTHEAST BY THEN AS WELL. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...HICKMAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 205 PM EDT TUE JUL 23 2013 INZ059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-070>074- 077>082-088-240900- UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 205 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES WILL RISE INTO THE UPPER 80S THIS AFTERNOON AHEAD OF A COLD FRONT. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE LOWER TO MID 70S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S. THE COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS AFTERNOON INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL FIRE ALONG THE FRONT AS IT CROSSES THE REGION...AND SOME OF THESE STORMS COULD REACH SEVERE LIMITS. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY SEVERE WEATHER THREATS. SOME LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON. INZ050-058-OHZ026-034-035-042>044-240900- WAYNE-FAYETTE IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- 205 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE AREA THIS AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS FRONT...WITH ACTIVITY COMING TO AN END BY EARLY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED SEVERE STORM CAN NOT BE RULED OUT. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 PM EDT TUE JUL 23 2013
OHZ061-062-231915-
GREENE OH-MONTGOMERY OH-
234 PM EDT TUE JUL 23 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND
NORTHWESTERN GREENE COUNTIES THROUGH 315 PM EDT...
AT 233 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
TROTWOOD...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TROTWOOD...DOWNTOWN
DAYTON...HUBER HEIGHTS...WRIGHT-PATTERSON AFB...BEAVERCREEK...
FAIRBORN...XENIA AND YELLOW SPRINGS.
ALSO...ENGLEWOOD...NORTHVIEW...DREXEL...FORT MCKINLEY...SHILOH...
NORTHRIDGE...OAKWOOD...RIVERSIDE...OVERLOOK-PAGE MANOR AND GREENE
COUNTY AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3990 8441 3984 8394 3983 8394 3983 8383
3982 8383 3964 8385 3977 8445SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 252 PM EDT TUE JUL 23 2013 OHZ060-061-070-071-231930- BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH- 252 PM EDT TUE JUL 23 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 330 PM EDT... AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMDEN... MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGBORO...MONROE... MIDDLETOWN AND FRANKLIN. ALSO...SOMERVILLE...WHEATVILLE...COLLINSVILLE...GRATIS...WEST ELKTON...SEVEN MILE...JACKSONBURG...TRENTON...GERMANTOWN AND POAST TOWN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3961 8414 3937 8426 3954 8479 3971 8470
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG EATON 39.75N 84.63W
07/23/2013 PREBLE OH PUBLIC
ONE THIRD OF A TREE SPLIT OFF. VIA SOCIAL MEDIA.
&&
SNYDERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT TUE JUL 23 2013
INZ059-066-OHZ060-070-071-077-078-232000-
UNION IN-FRANKLIN IN-BUTLER OH-HAMILTON OH-PREBLE OH-WARREN OH-
CLERMONT OH-
324 PM EDT TUE JUL 23 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
WARREN...SOUTHERN PREBLE...NORTHEASTERN HAMILTON...BUTLER...
NORTHEASTERN FRANKLIN AND SOUTHEASTERN UNION COUNTIES THROUGH 400 PM
EDT...
AT 320 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LEBANON TO TRENTON TO SALEM...MOVING SOUTHEAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...MORROW...
MASON...KINGS ISLAND...HAMILTON...WEST CHESTER...LOVELAND...
FAIRFIELD...COLERAIN TOWNSHIP...SHARONVILLE...READING...MILFORD...
MADEIRA...FOREST PARK AND BLUE ASH.
ALSO...OREGONIA...CHARLOTTESVILLE...HAGEMAN...FORT ANCIENT...SOUTH
LEBANON...MIXERVILLE...NEW MIAMI...MAUSTOWN...HUGHES AND KINGS MILLS
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3962 8458 3960 8448 3959 8448 3959 8445
3952 8411 3948 8399 3913 8401 3919 8455
3934 8479 3949 8492 3967 8497SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EDT TUE JUL 23 2013
OHZ053-062-232000-
CLARK OH-GREENE OH-
327 PM EDT TUE JUL 23 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE AND CLARK
COUNTIES THROUGH 400 PM EDT...
AT 325 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDERVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD AND SOUTH
CHARLESTON.
ALSO...HUSTEAD...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...BUCK CREEK
STATE PARK...NEW MOOREFIELD...HARMONY...LISBON...SOUTH VIENNA...
PLATTSBURG AND BRIGHTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3999 8351 3979 8358 3978 8359 3983 8401
4001 8399SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT TUE JUL 23 2013
INZ073-074-232000-
DEARBORN IN-RIPLEY IN-
328 PM EDT TUE JUL 23 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY AND DEARBORN
COUNTIES THROUGH 400 PM EDT...
AT 327 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF OTTER VILLAGE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
MILAN AND DILLSBORO.
ALSO...HOLTON...NAPOLEON...OTTER VILLAGE...BALLSTOWN...VERSAILLES
LAKE...SUNMAN...MOORES HILL...WEISBURG...COLD SPRINGS AND NEW ALSACE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3911 8544 3920 8545 3927 8530 3923 8485
3899 8506 3909 8545The Cincinnati radar (KILN), 57 km away, was scanning. The volume nearest the first event began at 19:38 UTC.
8 flash flood, 6 thunderstorm wind, 5 hail, 2 flood, 1 heavy rain. Local standard time, as filed.
One tree was downed southeast of Morrow due to thunderstorm winds.
Trees were blown down and snapped off in Harlan Township near Pleasant Renner Road and State Route 132 due to thunderstorm winds.
One tree was downed on Shiloh Road near Goshen due to thunderstorm winds.
One tree two feet in diameter was downed due to thunderstorm winds.
Scattered trees were reported down around the county due to thunderstorm winds.
Numerous trees were downed near Edenton and in Wayne Township due to thunderstorm winds. Trees were also reported down near State Route 131 and the Clermont and Brown County border.
Water several inches deep was over roadways near East River Road and Fairview Avenue due to heavy rainfall.
Main Street and Millville Avenue were closed due to several feet of high water caused by heavy rainfall.
High water ponded in a low lying spot on Smalley Boulevard due to heavy rainfall.
Six to twelve inches of water was flowing across Hageman Crossing Road due to heavy rainfall.
Blue Sky Park Road was closed due to water rushing over the road caused by heavy rainfall.
Closures were reported on Smokey Road due to water rushing over the road caused by heavy rainfall.
Route 133 was closed between Jackson Pike and Glancy Marathon Road due to water rushing over the roadway caused by heavy rainfall.
High water due to heavy rainfall was causing road closures along Cedarville Road near the intersection of Manila Road and State Route 727, and along Woodville Pike near Goshen Road.
Zachary Drive in Williamsburg was closed due to high water caused by heavy rainfall.
Lucky Lane was closed due to high water caused by heavy rainfall.
High water due to heavy rainfall caused road closures near Bodman Road and Harker Waits Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2013Every state in 2013This day in weather historyWarnings in Ohio, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 465570, 465571, 465572, 465573, 465574, 465575, 465576, 465578, 465579, 465577, 465580, 465581, 465582, 465972, 465584, 465585, 465586, 465587, 465588, 465589, 465590, 465591.